صيدلية اونلاين

DEXAMOL PLUS

$0.00 $5.40

DEXAMOL PLUS

Central Nervous System

Analgesics; Antipyretics

ACTIVE INGREDIENTS

= Additional active ingredients

Paracetamol 500 mg, caffeine 50 mg.

CAFFEINE

PARACETAMOL

PRESENTATION AND DOSSAGE

CAPLETS: 10.

CAPLETS: 20.

CAPLETS: 32.

RELATED INFORMATION


INDICATIONS

Relief of pain and fever of different etiologies such as headache, toothache, colds, influenza, rheumatic pain and dysmenorrhea.


CONTRA-INDICATIONS

Not intended for infants and children under 12 years old. Hypersensitivity to one of its ingredients, or to caffeine-containing food or beverages. High blood pressure or irregular heart rhythm and anxieties. Concomitant with medicdbations for high blood pressure, depression, anxiety, ephedrine, theophylline, thyroxine. See package insert (OTC).


SPECIAL PRECAUTIONS

See package insert (OTC).


SIDE EFFECTS

See package insert (OTC).


DRUG INTERACTIONS

See package insert (OTC).


DOSAGE

MANUFACTURER & DISTRIBUTER:

Manufacturer: Dexcel Ltd.


Reviews